Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

New examples of complete Ricci solitons


Author: Thomas Ivey
Journal: Proc. Amer. Math. Soc. 122 (1994), 241-245
MSC: Primary 53C21; Secondary 53C25, 58G11
MathSciNet review: 1207538
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Ricci soliton condition reduces to a set of ODEs when one assumes that the metric is a doubly-warped product of a ray with a sphere and an Einstein manifold. If the Einstein manifold has positive Ricci curvature, we show there is a one-parameter family of solutions which give complete noncompact Ricci solitons.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C21, 53C25, 58G11

Retrieve articles in all journals with MSC: 53C21, 53C25, 58G11


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1207538-5
PII: S 0002-9939(1994)1207538-5
Keywords: Ricci solitons
Article copyright: © Copyright 1994 American Mathematical Society